# SDR UALA2011062403126

- Difficulty date: June 23, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 87,065 hours, 13,869 cycles
- Engine: Pwa PW4060
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Circuit Card
- Part number: 285T0458203
- Part serial: 95
- Condition: Malfunctioned
- Location: Engine Speed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IDLE DISAGREE EICAS ON DESCENT LT N2=75, RT N2=70.  REPLACED NR 1 ENG SPEED CARD PER SAMC, TESTS OKAY.  NO MESSAGE NOTED.
